Conference Call and Webinar
Denise Matthews, Conductor
Wednesday, October 11, 2017
8:00 a.m. PT/ 9:00 a.m. MT/ 10:00 a.m. CT/ 11:00 a.m. ET

Conference Call and Webinar
Denise Matthews, Conductor
Friday, October 6, 2017
10:00 a.m. PT/ 11:00 a.m. MT/ 12:00 p.m. CT/ 1:00 p.m. ET

Conference Call and Webinar
Denise Matthews, Conductor
Thursday, September 28, 2017
10:00 a.m. PT/ 11:00 a.m. MT/ 12:00 p.m. CT/ 1:00 p.m. ET

Denise Matthews, Conductor
Wednesday, September 13, 2017
8:00 a.m. PT/ 9:00 a.m. MT/ 10:00 a.m. CT/ 11:00 a.m. ET
Duration: 2 hours

2017 Summer National Meeting
Philadelphia, Pennsylvania
Saturday, August 5, 2017
1:00 p.m. – 2:00 p.m.
Philadelphia Marriott and Pennsylvania Convention Center—Franklin Hall 1 & 2—Level

Conference Call
Thursday, July 27, 2017
2:00 – 3:00 p.m. CST; 3:00 – 4:00 p.m. EST

Conference Call
Denise Matthews, Conductor
Monday, July 17, 2017
1:00 p.m. PT/ 2:00 p.m. MT/ 3:00 p.m. CT/ 4:00 p.m. ET
Duration: 1 hour

Conference Call
Denise Matthews, Conductor
Tuesday, June 27, 2017
11:00 a.m. PT/ 12:00 p.m. MT/ 1:00 p.m. CT/ 2:00 p.m. ET
Duration: 1 hour

Conference Call
Denise Matthews, Conductor
Thursday, June 15, 2017 1:00 p.m. PT/ 2:00 p.m. MT/ 3:00 p.m. CT/ 4:00 p.m. ET
Duration: 1 hour

Conference Call
Denise Matthews, Conductor
Tuesday, May 30, 2017
12:00 p.m. PT/ 1:00 p.m. MT/ 2:00 p.m. CT/ 3:00 p.m. MT
Duration: 1 hour

Conference Call
Denise Matthews, Conductor
Tuesday, May 9, 2017
12:00 p.m. PT/ 1:00 p.m. MT/ 2:00 p.m. CT/ 3:00 p.m. ET

2017 Spring National Meeting
Denver, Colorado
Friday, April 7, 2017
3:00 - 4:00 p.m.
Denver Convention Center - 201/203 - Street Level

Conference Call
Denise Matthews, Conductor
Wednesday, March 1, 2017
10:00-11:00 a.m. CT/ 11:00-12:00 p.m. ET

There are no exposure drafts at this time.

Related NAIC Publications

Contacts

Travel Insurance (C) Working Group

 

2017 Charges:

The Travel Insurance (C) Working Group will: